# SDR IPXA2025050746809

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,530 hours, 22,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587682
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE , P/N:143T5876-82 PANEL NO: 232GFF , STA 530 ~ STA 654+22 RBL 33~ RBL 55.(REPAIR) I.A.W AMM 25-57-02-004-029 AND AMM 25-58-05-004-047 REV.145 REMOVED MAIN DECK CARGO HANDLING AND G.V.I CHECK NORMAL
